# SDR AWXA200500590

- Difficulty date: April 27, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Location: Fuselage
- Component: Web
- Component part number: 6516300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK NUMEROUS SCRATCHES WERE FOUND AROUND FASTENERS ON BS 178 BULKHEAD COMMON TO FASTENER AND DOME NUT LOCATIONS AT LT BL 6 BETWEEN WL 150 AND WL 182. THE DEEPEST SCRATCH WAS MEASURED 0.004 INCH DEEP AND FOUND BEYOND LIMITS PER B737-300 SRM 53-10-08, FIGURE 101.  MAINTENANCE REPAIRED IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 03-5310-05133-ES2.
